# SDR ASAA2016011114736

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,786 hours, 5,778 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, NR 2 ENGINE RECENT FAULT SHOWS FAULT MSG NR 73-21442, DEU2 DATA IS MISSING.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 73-24, TASK 815 E, 1, A.  MSG 73-21442 NOT ACTIVE.  ELECTRONIC ENGINE CONTROL TEST PASSED, NO FAULTS FOUND REF AMM 73-21-00-700-804-F00.
